Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 845845, 5 pages
http://dx.doi.org/10.1155/2014/845845
Research Article

A Hybrid Mean Value Involving the Two-Term Exponential Sums and Two-Term Character Sums

1Institute of Science, Air Force Engineering University, Xi’an, Shaanxi 710051, China
2Department of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 16 October 2013; Accepted 20 January 2014; Published 27 February 2014

Academic Editor: Olivier Bahn

Copyright © 2014 Liu Miaohua and Li Xiaoxue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Cochrane and Z. Zheng, “Bounds for certain exponential sums,” The Asian Journal of Mathematics, vol. 4, no. 4, pp. 757–773, 2000, Loo-Keng Hua: a great mathematician of the twentieth century. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Cochrane and C. Pinner, “Using Stepanov's method for exponential sums involving rational functions,” Journal of Number Theory, vol. 116, no. 2, pp. 270–292, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Cochrane and Z. Zheng, “Upper bounds on a two-term exponential sum,” Science in China, vol. 44, no. 8, pp. 1003–1015, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Cochrane and Z. Zheng, “Pure and mixed exponential sums,” Acta Arithmetica, vol. 91, no. 3, pp. 249–278, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Cochrane, J. Coffelt, and C. Pinner, “A further refinement of Mordell's bound on exponential sums,” Acta Arithmetica, vol. 116, no. 1, pp. 35–41, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. A. Burgess, “On Dirichlet characters of polynomials,” Proceedings of the London Mathematical Society, vol. 13, pp. 537–548, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. M. Apostol, Introduction to Analytic Number Theory, Springer, New York, NY, USA, 1976. View at MathSciNet
  8. A. Granville and K. Soundararajan, “Large character sums: pretentious characters and the Pólya-Vinogradov theorem,” Journal of the American Mathematical Society, vol. 20, no. 2, pp. 357–384, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Zhang and Y. Yi, “On Dirichlet characters of polynomials,” The Bulletin of the London Mathematical Society, vol. 34, no. 4, pp. 469–473, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Zhang and W. Yao, “A note on the Dirichlet characters of polynomials,” Acta Arithmetica, vol. 115, no. 3, pp. 225–229, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. K. Hua, Introducetion to Number Theory, Science Press, Beijing, China, 1957. View at MathSciNet